MathSciNet Relay Station
MathSciNet bibliographic data
MR568903 (58 #27966) 14B10 (13D99)
Iversen, Birger Amplitude inequalities for complexes. Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 547–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement